Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Feeling head spinning due to gas. Suggest medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
I am feeling head spining due to gas. What medicine should be taken
Posted Thu, 15 Aug 2013 in General Health
Answered by Dr. Sujeet N Charugulla 41 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Head spinning or vertigo may be symptom for which the cause has to be found. Do you have any associated vomiting and ear pain ? Can you shed more light into this history, as I can guide you better in this.

Gas - usually complained akin to indigestion if I am right. Else if you have lots of burps in the mouth then a good look at your diet needs to be checked as also the status of your stomach and abdominal examination. You would need medical help for this.

Both of above may or may not be always related. Even if they do - different medications are required as one medication will not help both in most cases.

Prescribing drugs may not be possible in here due to our T&C as mentioned.
But, you could do well with some OTC medications like digestive tablets, antacid syrups to begin with if you feel the need to self medicate. A prescription drug may be necessary that can only be given after a medical examination in person.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor